# SDR CALA2014070300867

- Difficulty date: July 2, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N17245
- Make and model: Boeing 737824
- Aircraft serial: 28955
- Aircraft time: 47,792 hours, 16,859 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1223
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT BS 500B FRAME DENTED BETWEEN STRINGER 24L - 25L.  CUT OUT DAMAGED AREA.  BEFORE 44,000 CYCLES FOR INSPECTION REQUIREMENTS 53-DIP, INSTALLED REPAIR IAW RES W-1 2007132-42 REV IR & OL 28002 ECRA 5311-01705. ON OR BEFORE THE ACCUMULATION OF 50,000 TOTAL FLIGHT CYCLES, PERFORM AN INSPECTION IAW PART 2 OF ECRA 5311-01 705.  PLANNING TO CONTACT ENGINEERING AFTER 43,000 CYCLES ON OR BEFORE THE ACCUMULATION OF 50,000 TOTAL ACFT FLIGHT CYCLES, PERFORM AN INSPECTION IAW PT 2 OF ECRA 5311-01705.
